A family of weakly holomorphic modular forms for Gamma(0)(2) with all zeros on a certain geodesic

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 52
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorChoi, SoYoungko
dc.contributor.authorIm, Bo-Haeko
dc.date.accessioned2019-07-18T05:30:41Z-
dc.date.available2019-07-18T05:30:41Z-
dc.date.created2019-07-15-
dc.date.issued2019-07-
dc.identifier.citationACTA ARITHMETICA, v.190, no.1, pp.57 - 74-
dc.identifier.issn0065-1036-
dc.identifier.urihttp://hdl.handle.net/10203/263285-
dc.languageEnglish-
dc.publisherPOLISH ACAD SCIENCES INST MATHEMATICS-IMPAN-
dc.titleA family of weakly holomorphic modular forms for Gamma(0)(2) with all zeros on a certain geodesic-
dc.typeArticle-
dc.identifier.wosid000473318600003-
dc.type.rimsART-
dc.citation.volume190-
dc.citation.issue1-
dc.citation.beginningpage57-
dc.citation.endingpage74-
dc.citation.publicationnameACTA ARITHMETICA-
dc.identifier.doi10.4064/aa171017-15-8-
dc.contributor.localauthorIm, Bo-Hae-
dc.contributor.nonIdAuthorChoi, SoYoung-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorweakly holomorphic modular form-
dc.subject.keywordPlusSPACE-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0